# SDR SWIA202503200008

- Difficulty date: March 8, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N601UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000790
- Aircraft time: 12,660 hours, 8,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST REMOVAL -HIDDEN DAMAGE AFTER REMOVAL OF AFT HEATED DRAIN MAST FOUND CORROSION ON FUSELAGE SKIN AND INTERNAL DOUBLER AT MOUNTING AREA (C-CHECK RO 03/19/2024)REMOVED AND REPLACED INTERNAL DOUBLER BETWEEN FRAMES 86-87 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06 (319676) AND APPLIED CIC PROTECTION REF SRM 51-25-00 (321181) O.E.M. PART INSTALLED NO CHANGE TO WEIGHT AND BALANCE
